Facebook Pixel
EmpowHER Guest

Bleed right after taking birth control

By Anonymous December 14, 2014 - 11:46am
Rate This

I take my birth control very consistently but around mid cycle every time I take the pill I have breakthrough bleeding about an hour after I take the pill, is this normal? It is a bright red at first then later it'll be brown. Is there something wrong?

Add a Comment1 Comments


Hello, and thank you for sharing your question with the community.  I understand how strange this must be for you.  I'd love to share some information that may help you.

It is a very good thing that your bleeding has the same patterns. Taking birth control actually helps your cycle remain systematic and consistent. It is good to know your body and what to expect during your period.  It is perfectly normal to bleed faster or slow during one period.  It is also normal to see different colors of blood because your body is purging itself of old and new blood.  

I hope this information has eased your concerns.  Let us know if you have any more questions.

December 14, 2014 - 9:55pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!